Alert archive / California / Beach Hazards Statements in 2018
Beach Hazards Statement 8, NWS San Diego, CA
NWS San Diego, CA issued this beach hazards statement at Oct 4, 2018, 2:00 PM PDT for Orange County, San Diego County, California. It took effect at Oct 5, 2018, 11:00 AM PDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2018, 2:00 PM PDT (21:00 UTC)
- In effect from
- Oct 5, 2018, 11:00 AM PDT
- Expired
- Oct 7, 2018, 5:00 PM PDT
- In force
- 54 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363 WHUS46 KSGX 042100 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 200 PM PDT Thu Oct 4 2018 ...ELEVATED TO HIGH SURF AND STRONG RIP CURRENTS FRIDAY THROUGH SUNDAY... .A south swell generated from Hurricane Sergio will bring highest surf beginning on Friday. Surf is expected to peak on Saturday and decrease starting Sunday afternoon. Highest surf will occur at south-facing beaches. A high risk of rip currents is expected through the period. CAZ043-552-050900- /O.NEW.KSGX.BH.S.0008.181005T1800Z-181008T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 200 PM PDT Thu Oct 4 2018 ...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY AFTERNOON... The National Weather Service in San Diego has issued a Beach Hazards Statement...which is in effect from Friday morning through Sunday afternoon. * Surf...5-7 FT with sets to 8 FT on south-facing beaches. 3-5 FT with sets to 6 FT on west-facing beaches. * Timing...Friday morning through Sunday afternoon. * Impacts...Increased risk of ocean drowning from high surf and strong rip currents. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off jetties and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ Connolly/JJT http://www.weather.gov/sandiego
8 follow-up statements
802 WHUS46 KSGX 050834 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 134 AM PDT Fri Oct 5 2018 ...ELEVATED TO HIGH SURF AND STRONG RIP CURRENTS THROUGH SUNDAY... .A south swell generated from Hurricane Sergio will bring elevated to locally high surf through the weekend, peaking on Saturday. Highest surf will occur at south-facing beaches. Strong rip and longshore currents are also likely. CAZ043-552-051900- /O.CON.KSGX.BH.S.0008.181005T1800Z-181008T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 134 AM PDT Fri Oct 5 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH SUNDAY AFTERNOON... * Surf...5-7 FT with sets to 8 FT on south-facing beaches. 3-5 FT with sets to 6 FT on west-facing beaches. * Timing...Late this morning through Sunday afternoon. * Impacts...Increased risk of ocean drowning from high surf and strong rip currents. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off jetties and rocks, and capsize small boats near shore. * Outlook...Surf is likely to remain elevated through the week as Hurricane Sergio continues to generate large south swells. Depending on the track of this storm, high surf may develop by the middle of next week. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ SS http://www.weather.gov/sandiego
543 WHUS46 KSGX 051808 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1108 AM PDT Fri Oct 5 2018 ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH SUNDAY... .A south swell generated from Hurricane Sergio will bring elevated to locally high surf through the weekend, peaking on Saturday. Highest surf will occur at south-facing beaches. Strong rip and longshore currents are also likely. CAZ043-552-061000- /O.CON.KSGX.BH.S.0008.000000T0000Z-181008T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1108 AM PDT Fri Oct 5 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * Surf...5-7 FT with sets to 9 FT on south-facing beaches. 3-5 FT with sets to 6 FT on west-facing beaches. * Timing...Through Sunday afternoon. * Impacts...Increased risk of ocean drowning from high surf and strong rip currents. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off jetties and rocks, and capsize small boats near shore. * Outlook...Surf is likely to remain elevated through the week as Hurricane Sergio continues to generate large south swells. Depending on the track of this storm, high surf may develop by the middle of next week. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ http://www.weather.gov/sandiego
266 WHUS46 KSGX 060127 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 627 PM PDT Fri Oct 5 2018 ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH SUNDAY... .A south swell generated from Hurricane Sergio will bring high surf through the weekend, peaking on Saturday. Highest surf will occur at south-facing beaches. Strong rip and longshore currents are also likely. CAZ552-061200- /O.CAN.KSGX.BH.S.0008.000000T0000Z-181008T0000Z/ /O.NEW.KSGX.SU.Y.0007.181006T0127Z-181008T0000Z/ Orange County Coastal Areas- 627 PM PDT Fri Oct 5 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM SUNDAY... ...BEACH HAZARDS STATEMENT IS CANCELLED... The National Weather Service in San Diego has issued a High Surf Advisory...which is in effect until 5 PM Sunday. The Beach Hazards Statement has been cancelled. * Surf...6-8 FT with sets to 10 FT on south-facing beaches. * Changes since last issuance...The Beach Hazards Statement has been upgraded to a High Surf Advisory. The surf will be higher than originally forecast. * Timing...Through Sunday afternoon. * Tides...High tide Saturday will be 5.9 feet at 8 PM. High tide Sunday will be 5.8 feet at 9 PM. * Impacts...Increased risk of ocean drowning from high surf and strong rip currents. Rip currents can pull swimmers and surfers out to sea. * Outlook...Surf is likely to remain elevated through the week as Hurricane Sergio continues to generate large south swells. Depending on the track of this storm, high surf may develop by the middle of next week. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. && $$ CAZ043-061200- /O.CON.KSGX.BH.S.0008.000000T0000Z-181008T0000Z/ San Diego County Coastal Areas- 627 PM PDT Fri Oct 5 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * Surf...4-6 FT. Sets to 7 FT north of Carlsbad. * Timing...Through Sunday afternoon. * Impacts...Increased risk of ocean drowning from high surf and strong rip currents. Rip currents can pull swimmers and surfers out to sea. * Outlook...Surf is likely to remain elevated through the week as Hurricane Sergio continues to generate large south swells. Depending on the track of this storm, high surf may develop by the middle of next week. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ APR http://www.weather.gov/sandiego
278 WHUS46 KSGX 061154 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 454 AM PDT Sat Oct 6 2018 ...HIGH SURF AND STRONG RIP CURRENTS THROUGH SUNDAY... .A south swells from 180 degrees generated by Hurricane Sergio will bring high surf along south facing beaches through the weekend, highest this morning. Elevated surf will occur along west facing beaches. Strong rip and longshore currents will also occur. CAZ552-062100- /O.CON.KSGX.SU.Y.0007.000000T0000Z-181008T0000Z/ Orange County Coastal Areas- 454 AM PDT Sat Oct 6 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * Surf...6-8 FT with sets to 10 FT today, lowering to 4-7 FT on Sunday. * Timing...Through Sunday afternoon. * Tides...High tide Saturday will be 5.1 feet at 8 AM and 5.9 FT at 8 PM. High tide Sunday will be 5.5 ft at 9 AM and 5.8 FT at 8 PM. * Impacts...Increased risk of ocean drowning from high surf and strong rip currents. Rip currents can pull swimmers and surfers out to sea. * Outlook...Surf is likely to remain elevated through the week as Hurricane Sergio continues to generate large south swells. Larger swells from 200 degrees and high surf are likely for the middle of the week as Sergio turns north and east. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. && $$ CAZ043-062100- /O.CON.KSGX.BH.S.0008.000000T0000Z-181008T0000Z/ San Diego County Coastal Areas- 454 AM PDT Sat Oct 6 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * Surf...3-6 FT. Sets to 7 FT north of Oceanside. * Timing...Through Sunday afternoon. * Impacts...Increased risk of ocean drowning from high surf and strong rip currents. Rip currents can pull swimmers and surfers out to sea. * Outlook...Surf is likely to remain elevated through the week as Hurricane Sergio continues to generate large south swells. Larger swells from 200 degrees and high surf is likely for the middle of the week as Sergio turns north and east. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ SS http://www.weather.gov/sandiego
978 WHUS46 KSGX 062021 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 121 PM PDT Sat Oct 6 2018 ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH SUNDAY... .Although surf levels peaked Saturday night and this morning, elevated surf will continue to affect both south and west facing beaches through Sunday. Strong rip and longshore currents will also occur. CAZ552-071000- /O.CON.KSGX.SU.Y.0007.000000T0000Z-181008T0000Z/ Orange County Coastal Areas- 121 PM PDT Sat Oct 6 2018 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * Surf...5-7 FT with sets to 8 FT mainly tonight. * Timing...Through Sunday afternoon. * Tides...High tide tonight will be 5.9 FT at 8 PM. High tides Sunday will be 5.5 ft at 9 AM and 5.8 FT at 8 PM. * Impacts...Increased risk of ocean drowning from high surf and strong rip currents. Rip currents can pull swimmers and surfers out to sea. * Outlook...A lowering of surf levels is expected late Sunday through Tuesday. High surf is again possible Wednesday and Thursday as swells from Hurricane Sergio impact the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. && $$ CAZ043-071000- /O.CON.KSGX.BH.S.0008.000000T0000Z-181008T0000Z/ San Diego County Coastal Areas- 121 PM PDT Sat Oct 6 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * Surf...4-5 FT with sets to 7 FT north of Oceanside. * Timing...Through Sunday afternoon. * Impacts...Increased risk of ocean drowning from high surf and strong rip currents. Rip currents can pull swimmers and surfers out to sea. * Outlook...A lowering of surf levels is expected late Sunday through Tuesday. High surf is again possible Wednesday and Thursday as swells from Hurricane Sergio impact the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ http://www.weather.gov/sandiego
131 WHUS46 KSGX 070331 AAA CFWSGX Coastal Hazard Message...UPDATED National Weather Service San Diego CA 831 PM PDT Sat Oct 6 2018 Updated to cancel High Surf Advisory for Orange County beaches ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH SUNDAY... .The surf has fallen below High Surf Advisory levels, and the High Surf Advisory for Orange County has been cancelled. Above average surf and strong rip currents will continue through Sunday afternoon at all Southern California beaches, and a Beach Hazard Statement will be in effect through 5 PM Sunday. CAZ552-071215- /O.CAN.KSGX.SU.Y.0007.000000T0000Z-181008T0000Z/ /O.EXA.KSGX.BH.S.0008.000000T0000Z-181008T0000Z/ Orange County Coastal Areas- 831 PM PDT Sat Oct 6 2018 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY AFTERNOON... ...HIGH SURF ADVISORY IS CANCELLED... The National Weather Service in San Diego has issued a Beach Hazards Statement...which is in effect through Sunday afternoon. The High Surf Advisory has been cancelled. * Surf...3-5 FT with sets to 6 FT. * Timing...Through Sunday afternoon. * Impacts...Increased risk of ocean drowning from high surf and strong rip currents. * Outlook...Surf will increase again on Wednesday and Thursday as new swells from Hurricane Sergio reach the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ CAZ043-071215- /O.CON.KSGX.BH.S.0008.000000T0000Z-181008T0000Z/ San Diego County Coastal Areas- 831 PM PDT Sat Oct 6 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * Surf...3-5 FT. * Timing...Through Sunday afternoon. * Impacts...Increased risk of ocean drowning from high surf and strong rip currents. * Outlook...Surf will increase again on Wednesday and Thursday as new swells from Hurricane Sergio reach the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ Moede http://www.weather.gov/sandiego
870 WHUS46 KSGX 071230 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 530 AM PDT Sun Oct 7 2018 ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH THIS AFTERNOON... .Elevated surf and strong rip and longshore currents will continue through this afternoon at the beaches of Orange and San Diego Counties. The South swell from 180 degrees will slowly fade through the day. CAZ043-552-080000- /O.CON.KSGX.BH.S.0008.000000T0000Z-181008T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 530 AM PDT Sun Oct 7 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * Surf...3-5 FT with sets to 6 FT. * Timing...Through this afternoon. * Impacts...Increased risk of ocean drowning from elevated surf and strong rip currents. * Outlook...Surf will begin to increase again on Tuesday, likely exceeding 7 ft Wednesday through Friday as a new large south- southwest swell from around 210 degrees generated by Hurricane Sergio reaches the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ SS http://www.weather.gov/sandiego
085 WHUS46 KSGX 072014 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 114 PM PDT Sun Oct 7 2018 ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH THIS AFTERNOON... .Elevated surf and strong rip and longshore currents will continue through this afternoon at the beaches of Orange and San Diego Counties. The south swell from 180 degrees will slowly fade through the day. A new south swell from 210 degrees begins to arrive on Tuesday and peaks on Thursday and Friday. CAZ043-552-080000- /O.CON.KSGX.BH.S.0008.000000T0000Z-181008T0000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 114 PM PDT Sun Oct 7 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * Surf...3-5 FT with sets to 6 FT. South swell from 190 degrees. * Timing...Through this afternoon. * Impacts...Increased risk of drowning from elevated surf and strong rip currents. * Outlook...Surf will begin to increase again on Tuesday, with sets likely exceeding 7 ft from Wednesday through Friday as a new large south-southwest swell from 200 to 220 degrees arrives from Tropical Cyclone Sergio. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ tardy https://www.weather.gov/sandiego
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Oct 4, 9:13 AM PDT, 4 hours 47 minutes earlier.
Area forecast discussion, Oct 4, 9:13 AM PDT, 4 hours 47 minutes before
Area Forecast Discussion National Weather Service San Diego CA 913 AM PDT Thu Oct 4 2018 .SYNOPSIS... A Pacific trough will exit Southern California this morning but a weak disturbance will keep a threat for isolated showers this afternoon. A break in the weather pattern and warming trend is expected for Friday and Saturday. For Saturday and Sunday a cold weather system from the north will dive into southeast California and bring showers to the mountains and deserts. This will also develop northerly offshore winds for Sunday and Monday. A cool but dry weather pattern is projected for next week. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Few showers continue with weak onshore flow mainly San Diego County. There is lingering moisture through the day and another weak disturbance in westerly flow for late today so additional widely scattered showers will continue into the afternoon mostly in the mountains but a few on the coast and valleys in this evening. Rainfall totals were 0.20 to 0.40 inches for most inland and coastal cities except the southern portion of San Diego less than 0.10. Heaviest in the mountains was the orographic region of Palomar mountain with up to 1 inch in the past 24 hours. Low level moisture and clouds will keep temps way down today but close to climatology for coastal areas. About 10 degrees below normal for inland valleys, mountains and deserts despite sun breaking out at times for the coast and valleys and lots of sun in deserts. Numerical weather prediction in good agreement of a cold and rather strong inside slider system from the Great Basin to dive into Southeast California starting Saturday night and through Sunday night. This will bring a band of showers to the deserts, mountains and possibly eastern valleys getting clipped. This is also cold enough for high elevation snow on Sunday near 8000 feet with the cold frontal passage. North winds will be a big factor in the deserts and mountains and then spilling into the Inland Empire starting Saturday night and increasing in the wake of the cold front on Sunday. The flow becomes northeast Santa Ana offshore flow later Sunday into Monday with strong drying. The long range looks like it did about a week ago with Rosa. The GFS taps into the TC Sergio dying system. Sergio is now category 4. 06z GFS tracks the system similar to Rosa into Arizona as another Pacific trough swings into the West Coast. The problem is that the 00z ECMWF similar to early last week, does not connect the system and bring deep tropical moisture northward. This is the period October 11-13 so will look closer at morning model runs and ensembles before additional messaging. && AVIATION... 041500Z...Coast/Valleys/Mountains...A few isolated showers will move through SoCal this morning and early afternoon, tapering off by evening. SCT-BKN clouds with bases 4000-6000 ft MSL will continue through Friday morning, possibly lowering to 1500-2500 ft MSL during SHRA. Vis locally reduced to 3-6 SM with heavier SHRA. West-facing mountain slopes will be obscured in clouds/fog/precip through Friday morning. Deserts...Gusty west-northwest winds from overnight have diminished, but are expected to strengthen again around 00Z. Sfc wind gusts will increase to 25-35 kt on the desert mountain slopes, through the passes and into deserts. Winds will weaken early Friday morning. Otherwise, a few high clouds and unrestricted vis through Friday morning. && .MARINE... Another weak cold front will bring gusty winds to the coastal waters for a brief time Saturday evening with gusts to around 20 kt near San Clemente Island. There is a slight chance of showers Saturday night into Sunday morning. && .BEACHES... South swells from Hurricane Sergio will move into the coastal waters beginning late this evening, peaking Friday afternoon at 6 ft/15 sec from 170-180 degrees. This will generate elevated to high surf of 5 to 7 ft, with isolated sets to 8 ft, along south facing beaches, with surf generally 3 to 5 ft elsewhere. Strong rip and longshore currents are possible at all beaches. Swell and surf may remain elevated into the middle of next week, especially over the weekend as a 6-8 ft shorter period west swell mixes in. && .FIRE WEATHER...Showers expected with the cold front but moderate north winds developing Saturday night and continuing into early Monday. && .HYDROLOGY...Showers affected burn scars overnight and ranged from 0.10 to 0.30 over the Holy scar. No impacts except morning commute traffic impact from moderate showers in Orange, Riverside and northern San Diego County. Rainfall totals on webpage and also posted to social media. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC/FIRE WEATHER...Tardy AVIATION/MARINE...JJT/Connolly
Nearby
Beach Hazards Statements in California, 2018Every beach hazards statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.